# SDR WX0A2024031231973

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,407 hours, 29,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist Botl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE, SPRING UNDER DEADTIVATION ROD, FOUND BROKEN DURING SLIDE REPLACEMENT. / REMOVED AND REPLACED L-2 DOOR DAMPER/EMERGENCY OPERATION CYLINDER. SEE AMM PRINTED JOB CARDS 52-13-14-400-001-B & 52-13-14-820-002-A FOR WORK ACCOMPLISHED"
